# SDR DALA2018061203951

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 69,392 hours, 50,268 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM GVI OF RT WING UPPER SURFACE. DUE TO PASSENGER REPORT OF A CRACK ON THE RT WING UPPER SURFACE AS OBSERVED FROM THE CABIN, PLEASE SET- UP TO PERFORM A GVI OF THE RT WING UPPER SURFACE FOR ANY SIGNS OF A CRACK.  WHILE WORKING MD LOG 0592224 FOR POSSIBLE UPPER WING CRACK, CONFIRMED CRACK ON UPPER WING PANEL TRAILING EDGE AFT OF HEATER BLANKET. REPAIRED UPPERWING CRACK PER SRM 51-90-0.
